# SDR SWIA2019112246785

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL AT 20R BETWEEN FS 310.00 AND FS 319.70 CORRODED.  (C-CHECK) RO: 11/21/2019   REMOVED CORROSION FROM INTERCOSTAL AT STR 20R BETWEEN FS310-319.7, REMAINING MATERIAL WAS OUT OF ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED THE STR 20R INTERCOSTAL BETWEEN FS310-319.7 IAW SRM,  COMPLETED FORM M-337.  PRESSURE CHECK GOOD.
